# SDR CHQA20131229470

- Difficulty date: December 29, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N563RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145509
- Aircraft time: 27,134 hours, 22,239 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 25,313 hours, 20,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100865
- Part serial: C00436
- Condition: Discharged
- Location: Cabin
- Part time: 13,867 hours, 11,824 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FWD EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  REPLACED THE NR 1 EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
